Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feeling compression, light pain in chest, dizziness, vertigo, nausea and light headedness. What is the problem?

User rating for this question
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions
Hi Doc. I am 26 year old healthy guy. Today in the afternoon, I had this compression and light pain in my chest. It was followed by pain in left hand, dizziness, vertigo, nausea, light headed XXXXXXX blackout and extreme weakness in legs. I thought I am gonna pass out soon. How to know whether this was any heart related issue or anxiety attack. I am very terrified and I am afraid that I may land in a problem if this will happen while driving my car. my left arm still hurting. light pain in my neck muscles also.
Posted Sun, 14 Oct 2012 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 18 minutes later

Thanks for posting your query.

Get an ECG (Electrocardiogram) and echo (Echocardiography) done. After the reports, if necessary, you may need further evaluation.

If the clinical examination and ECG, echo comes out normal and no recurrent symptoms, you don't need to worry.

Hope this helps you. Do let me know if you have more concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor